Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality for probabilities


Authors: D. A. Dawson and D. Sankoff
Journal: Proc. Amer. Math. Soc. 18 (1967), 504-507
MSC: Primary 60.05
DOI: https://doi.org/10.1090/S0002-9939-1967-0211424-0
MathSciNet review: 0211424
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Rényi, Wahrscheinlichkeitsrechnung, Veb Deutscher Verlag der Wissenschaften, Berlin, 1962.
  • [2] K. L. Chung and P. Erdös, On the application of the Borel-Cantelli lemma, Trans. Amer. Math. Soc. 72 (1952), 179-186. MR 0045327 (13:567b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0211424-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society